# SDR ASAA2012113093388

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 2,085 hours, 637 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL QTY NR 2 GOES BLANK INTERMITTENTLY.  REPLACED NR 2 TANK COMPENSATOR.  ALL OPS NORMAL.
